# SDR UIEA2019102215761

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,043 hours, 17,352 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TWO START ATTEMPTS.( PERFORMED BITE CHECK OF APU ECU IAW B767 AMM 49-61-05, OPS CHECK NORMAL. APU STARTED ON 3 ATTEMPT. OPS CHECK NORMAL, NO FAULTS FOUND.  NOTE: LP 1213015 - M4: AIRCRAFT RELEASED TO ETOPS SERVICE FOR APU COLD SOAK START VERIFICATION. OPENED MDDR 119439 PER DDG 25-AP-01 OPTION C, CAT 'N',  FLT LEG HNL-ONT.  )
